# SDR TI1R001469

- Difficulty date: May 22, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N911GF
- Make and model: Snias AS350B2
- Aircraft serial: 3140
- Engine: Tmeca ARRIEL1
- System (JASC): 3443 · Doppler System
- Part: Radar
- Part number: 066011530101
- Part serial: 1535
- Condition: Erratic
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KRA 405B RAD. A - VERY ERRATIC - SWINGS AND HAS UNRELIABLE READINGS.  REMOVED AND REPLACED.
